# SDR UPS00831472

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: C

## Discrepancy

INSPECTION TYPE:N/A, NR 1 ENGINE FLAME-OUT ON DEPARTURE.  ATTEMPTED RE-START, NOT SUCCESSFUL.  CONTINUED RDU ON REMAINING 3 ENGINES, RAN APPROPRIATE CHECK LISTS.  DEBRIEFED FLT CREW ON NR 1 ENG FLAME-OUT.  ALSO, VERIFIED NR 1 ENG FUEL USED AT 700 LBS FOR FLIGHT.  ACARS WAS NR 1 ENG START AT 0922Z AND IN TIME OF 1028Z.  ACCOMP NR 1 ENG INSP PER MM 71-00-00 PAGE 165-168.  NO PROBLEMS NOTED FROM START.  OPS CHECKS GOOD.
